# SDR 0002245648

- Difficulty date: June 22, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 13,739 hours, 5,569 cycles
- Engine: Pwa PW2037
- Engine time: 38,848 hours, 16,262 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE NR 1 ENGINE FLAMED OUT AT 35,000 FEET. THE CREW ATTEMPTED TO RESTART THE ENGINE WITH NO SUCCESS AND THEN ELECTED TO DIVERT TO FSD. MAINTENANCE FOUND METAL ON MASTER CHIP DETECTOR.    REPLACED THE NR 1 ENGINE.
